# SDR BQVR201603290001

- Difficulty date: March 22, 2016
- Submitted: March 28, 2016
- Operation: General aviation
- Aircraft: N274CT
- Make and model: Beech C 23
- Aircraft serial: M2008
- Aircraft time: 4,387 hours
- Engine: Lyc O360A4K
- Engine time: 2,820 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AN ANNUAL INSPECTION OF THE ACFT, NOTED FERROUS METAL INSIDE OIL FILTER CAN, AND DRAINED OIL.  ENGINE IS NOT APPROVED FOR RETURN TO SERVICE.  CUSTOMER WAS ADVISED OF FINDINGS. THIS ENGINE HAS 805.6 HRS SINCE O/H.
